MAUDE Adverse Event Report: FUJIFILM CORPORATION ARIETTA PRECISION; TRANSDUCER, ULTRASONIC, DIAGNOSTIC

FUJIFILM CORPORATION ARIETTA PRECISION; TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number L44LA
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product was installed in (b)(6) 2019, and since the product's service life is 3 years, it has already exceeded 2.5 years.After investigating the product where the incident occurred, we determined that the filling material had fallen off due to aging of the product.
 
Event or Problem Description
On june 16, 2025, fujifilm corporation received a customer complaint.During laparoscopic surgery at a medical facility in japan, part of the filler material from the l44la probe detached and entered the patient's body.The physician noticed the detached filler material at the scene and removed it.There were no adverse health effects from the filler, but the procedure took longer than expected because some of the filler had to be removed.

Brand Name
ARIETTA PRECISION
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
FUJIFILM CORPORATION
3-1-1 higashikoigakubo
kokubunji-shi
tokyo, 185-0 014
JA  185-0014
Manufacturer (Section G)
FUJIFILM HEALTHCARE MANUFACTURING CORPORATION
2-1, shintoyofuta
kashiwa-shi
chiba, 277-0 804
JA   277-0804
Manufacturer Contact
3-1-1 higashikoigakubo
kokubunji-shi
tokyo, 185-0-014
MDR Report Key22504701
Report Number3019784575-2025-00002
Device Sequence Number12924655
Product Code ITX
UDI-Device Identifier04562122958431
UDI-Public(01)04562122958431(11)20191101
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K163505
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberL44LA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Initial Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown